Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    13
  • views
    809

Spiro, Doxycycline, And Retin-A, Day 3

fragilesong

187 views

  • I am a walking bag of side effects. I feel like I'm constantly hungover, which is probably due to dehydration. The nausea and dizziness are the worst part, and last up to 4h after taking the meds. During this time I can't drive, read, or do much of anything.
  • Just starting to feel the Retin-A dryness today. It especially feels bad around my nose, since I have a cold and keep blowing it.



2 Comments


Recommended Comments

Hang in there! Keep drinking lots of water and the spiro side effects should decrease within a few weeks.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×